MathSciNet Relay Station
MathSciNet bibliographic data
MR621011 58A07 (14G30 57R99)
Akbulut, Selman; King, Henry C. The topology of real algebraic sets with isolated singularities. Ann. of Math. (2) 113 (1981), no. 3, 425–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement